# SDR AWXA200700824

- Difficulty date: July 7, 2007
- Submitted: July 13, 2007
- Operation: Air carrier
- Aircraft: N806AW
- Make and model: Airbus A319-132
- Aircraft serial: 1056
- Aircraft time: 29,825 hours, 11,623 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: D571347200
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - MAJOR REPAIR - BC-6 CHECK - NR 5971950, CORROSION ON CABIN SEAT TRACK, FR 36/BS 1430 - FR 41/1650, +Y765.  REPLACED CABIN SEAT TRACK, FR 36/BS 1430 - FR 41/1650, +Y765 IAW A319 SRM 51-72-11.
